UofT Libraries is getting a new library services platform in January 2021.
Learn more about the change.

Search Articles

X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (541) 541
science & technology (485) 485
physical sciences (484) 484
53c44 (469) 469
mathematics, applied (186) 186
differential geometry (162) 162
analysis (144) 144
mathematics, general (132) 132
curvature (131) 131
mathematics - differential geometry (121) 121
theoretical, mathematical and computational physics (100) 100
geometry (92) 92
calculus of variations and optimal control; optimization (89) 89
mathematical analysis (87) 87
53c21 (84) 84
ricci flow (80) 80
systems theory, control (78) 78
convex and discrete geometry (75) 75
mean curvature flow (71) 71
global analysis and analysis on manifolds (70) 70
abstract harmonic analysis (66) 66
dynamical systems and ergodic theory (66) 66
fourier analysis (66) 66
primary 53c44 (66) 66
35k55 (64) 64
mathematics - analysis of pdes (64) 64
manifolds (44) 44
applications of mathematics (43) 43
58j35 (40) 40
53c25 (33) 33
physics (31) 31
studies (28) 28
partial differential equations (27) 27
calculus of variations (26) 26
convergence (23) 23
group theory and generalizations (23) 23
algebraic geometry (22) 22
53c42 (21) 21
solitary waves (19) 19
53c55 (18) 18
euclidean space (18) 18
theorems (18) 18
topological manifolds (18) 18
53a10 (17) 17
evolution (17) 17
euclidean geometry (16) 16
physics, mathematical (16) 16
riemann manifold (16) 16
estimates (15) 15
mathematical physics (15) 15
secondary 53c44 (15) 15
stability (15) 15
statistics for business/economics/mathematical finance/insurance (15) 15
symplectic geometry (15) 15
ricci soliton (14) 14
texts (14) 14
32q20 (13) 13
geometric evolution equations (13) 13
geometric flows (13) 13
number theory (13) 13
solitons (13) 13
53a04 (12) 12
curvature flow (12) 12
eigenvalues (12) 12
fluid dynamics (12) 12
gradient flow (12) 12
inequalities (12) 12
metric geometry (12) 12
topological groups, lie groups (12) 12
53c20 (11) 11
53c50 (11) 11
algebra (11) 11
differential equations (11) 11
hyperspaces (11) 11
maximum principle (11) 11
singularities (11) 11
35b40 (10) 10
58j65 (10) 10
curve shortening flow (10) 10
geometric flow (10) 10
probability theory and stochastic processes (10) 10
secondary 35k55 (10) 10
statistics, general (10) 10
eigenvalue (9) 9
fields (9) 9
heat equation (9) 9
mathematical and computational physics (9) 9
nonlinear sciences (9) 9
pattern formation and solitons (9) 9
tensors (9) 9
topology (9) 9
uniqueness (9) 9
35b65 (8) 8
35j60 (8) 8
58j05 (8) 8
curvature flows (8) 8
infinity (8) 8
inverse mean curvature flow (8) 8
lie groups (8) 8
mathematical methods in physics (8) 8
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Calculus of variations and partial differential equations, ISSN 0944-2669, 04/2018, Volume 57, Issue 2
Journal Article
Calculus of variations and partial differential equations, ISSN 0944-2669, 06/2017, Volume 56, Issue 3
Journal Article
Calculus of variations and partial differential equations, ISSN 0944-2669, 04/2018, Volume 57, Issue 2, pp. 1 - 21
Journal Article
Mathematische annalen, ISSN 0025-5831, 4/2013, Volume 355, Issue 4, pp. 1443 - 1468
Journal Article
Journal of differential geometry, ISSN 0022-040X, 09/2006, Volume 74, Issue 1, pp. 119 - 154
Journal Article
Mathematische annalen, ISSN 0025-5831, 2/2019, Volume 373, Issue 1, pp. 743 - 830
Journal Article
Duke mathematical journal, ISSN 0012-7094, 2014, Volume 163, Issue 11, pp. 2023 - 2056
Journal Article
Proceedings of the London Mathematical Society, ISSN 0024-6115, 03/2017, Volume 114, Issue 3, pp. 527 - 560
Journal Article
Geometric flows, ISSN 2353-3382, 12/2019, Volume 4, Issue 1, pp. 30 - 50
Journal Article
Mathematische annalen, ISSN 0025-5831, 7/2012, Volume 353, Issue 3, pp. 747 - 763
Journal Article
Mathematische annalen, ISSN 0025-5831, 4/2018, Volume 370, Issue 3, pp. 993 - 1061
Journal Article
Journal of evolution equations, ISSN 1424-3199, 12/2017, Volume 17, Issue 4, pp. 1209 - 1225
Journal Article
Geometric flows, ISSN 2353-3382, 01/2017, Volume 2, Issue 1, pp. 18 - 48
Journal Article
Duke mathematical journal, ISSN 0012-7094, 04/2013, Volume 162, Issue 6, pp. 1149 - 1169
Journal Article
Journal of geometry, ISSN 0047-2468, 12/2015, Volume 106, Issue 3, pp. 483 - 501
Journal Article
Mathematische annalen, ISSN 0025-5831, 2015, Volume 361, Issue 3-4, pp. 725 - 740
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.